# SDR RAIA00304111

- Difficulty date: April 8, 2003
- Submitted: April 26, 2003
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 9,412 hours, 10,103 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Precooler
- Part number: 14530609401
- Part serial: 0129
- Condition: Clogged
- Location: Anti Ice Sys
- Part time: 9,156 hours, 9,812 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

9880-MLI- ANTI-ICE FAIL MESSAGE.  MAINTENANCE FOUND PRECOOLER CLOGGED.  REMOVED AND REPLACED PRECOOLER, OPS CHECK OK.
